Tohoku Mathematical Journal

A remark on minimal foliations

Gen-ichi Oshikiri

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 33, Number 1 (1981), 133-137.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229500

Digital Object Identifier
doi:10.2748/tmj/1178229500

Mathematical Reviews number (MathSciNet)
MR0613114

Zentralblatt MATH identifier
0437.57013

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

Oshikiri, Gen-ichi. A remark on minimal foliations. Tohoku Math. J. (2) 33 (1981), no. 1, 133--137. doi:10.2748/tmj/1178229500. https://projecteuclid.org/euclid.tmj/1178229500


Export citation

References

  • [1] J. CHEEGER AND D. GROMOLL, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geom. 6 (1971), 119-128.
  • [2] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential Geometry Vol. I, Interscience, New York, 1963.
  • [3] H. RUMMLER, Quelques notions simples en geometrie riemannienne et leurs application aux feuilletages compacts, Comment. Math. Helv. 54 (1979), 224-239.
  • [4] D. SULLIVAN, A homological characterization of foliations consisting of minimal surfaces, Comment. Math. Helv. 54 (1979), 218-223.
  • [5] S. TANNO, A theorem on totally geodesic foliations and its applications, Tensor (N. S. 24 (1972), 116-122.